Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hill257

Member
  • Posts

    7
  • Joined

  • Last visited

Profile Information

  • Gender
    Female

Recent Profile Visitors

626 profile views

Hill257's Achievements

Newbie

Newbie (1/14)

1

Reputation

  1. Aw, sorry to hear accutane isn't working for you! I recently watched this video on youtube where a woman had tried everything and was unsuccessful ....until she saw a Nauropathic doctor. Maybe you could try that? My acne cleared up almost immediately after starting accutane.... but I'm afraid it will come back after I stop the treatment. I've tried a ton of different antibiotics, topicals (epiduo, aczone, etc), spironolactone, different birth control pills. It sucks because the pill and spir
  2. Omg, yes! I have had the same problem for years now! Spiro and Yaz helped me a lot, but really messed me up when I stopped taking them. Especially the Yaz. My hair fell out, my skin was worse than ever, I developed massive anxiety, etc. I'm now on my second month of Accutane and so far, so good! My skin is soooooo clear now, but I'm worried it won't be permanent. I guess only time will tell! My DHEAS was over 600 at one point. My cortisol was tested and it was elevated very slightly too,
  3. I keep reading that Accutane does not work on hormonal acne, which worries me because my dermatologist told me it does. I'm actually on accutane right now for hormonal acne... Can anyone clarify this for me? Do you know anyone who has hormonal acne and has had success/failure with accutane? btw- I can't go on contraceptives or spironolactone because I have a high risk for stroke. I also do not have PCOS or high testosterone.... my DHEAS is elevated (kind of an unusual hormone imbalance).
  4. Hi everyone, I just started my second month on Claravis and got moved up to 40mg. Its been about 5 days on the higher dose and today I have the most annoying, persistent headache. I took a gram of Excedrin, and then some Aleve but it still wont go away. The pain is around/behind my eyes. It's not severe, just persistent and irritating. Does this sound normal to you guys or does it warrant a trip to urgent care? I have a little health-related anxiety... sorry if I'm overreacting/being a hypoc
  5. Hi everyone- I'm on my second week of accutane and woke up this morning with mild pain in my left temple and behind my left eye. When I roll my eyes, the left one also hurts more. Not serious, but definitely noticeable. I took tylenol and it didn't go away. Also, when I bent over to pick something up off the floor, the pain in my head increased for a brief second. I skipped my dose (30mg) today and I plan on calling my derm tomorrow. If anyone can offer some advice I would appreciate it SO MUCH.
  6. I just started Claravis on December 28th! How are you doing so far? Any side effects? I just started getting headaches today. =/
×